MAUDE Adverse Event Report: ARTHREX, INC. CWIII ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. CWIII ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES
Model Number CWIII ARTHROSCOPY PUMP
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint not confirmed.The device was not returned for evaluation; no pictures were provided.The most likely cause for the reported failure can be attributed to wear and tear; however, due to the device not being returned, we are unable to confirm the reported event.
 
Event or Problem Description
On 02/23/2022 it was reported by a distributor via sems that an ar-6475 pump screen does not work.This was discovered during a procedure, with no patient harm.There was no additional information provided.

Brand Name
CWIII ARTHROSCOPY PUMP
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18418439
Report Number1220246-2023-09761
Device Sequence Number12724503
Product Code HRX
UDI-Device Identifier00888867039346
UDI-Public00888867039346
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
K024291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCWIII ARTHROSCOPY PUMP
Device Catalogue NumberAR-6475
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date12/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown